# SDR FDEA200909223355

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275017210
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR56 SEAT TRACK 2R HAS 1 SQ INCH OF CORROSION REMOVED LEVEL 1 COROSION MATERIAL LOSS OUT OF LIMITS . REMOVED AND REPLACED SEAT TRACK 2R FROM FRAME 56 TO FRAME 58 IAW SRM 53-10-16, FIG 201.
